MENTOR TEXAS MENTOR MEMORYGEL BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Back to Search Results |
| Catalog Number |
3507235MC |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
Deformity/ Disfigurement (2360)
| Date of Event |
09/24/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
At the time of this report, mentor has received no information regarding explantation or an expected explantation date.It is unknown at this time if the device will be made available for return.As a result, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.A manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Reason for device explant and/or reoperation: na.Mentor is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which mentor has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, mentor, or its employees that the report constitutes an admission that the device, mentor, or its employees caused or contributed to the potential event described in this report.If certain information is unknown, not available or does not apply, the section/field of the form is left blank.Manufacturer's reference number: (b)(4).
Event or Problem Description
A female patient who underwent a breast augmentation revision with a mentor memorygel, 235 cc, silicone prosthesis experiences left sided folded implant post operation.The issue was diagnosed through physical examination.At the time of this report, mentor has received no information regarding explantation or an expected explantation date.
Additional Manufacturer Narrative
Per additional information received on november 25, 2025, the patient underwent removal surgery on (b)(6) 2025.Reason for device explant and/or reoperation: folded implant.Manufacturer¿s reference number: (b)(4).
Additional Manufacturer Narrative
Suspect device received on january 08, 2026.Device evaluation completed on january 21, 2026: the product was returned to mentor for evaluation.Mentor conducted visual inspection and leak testing of the returned device.Visual analysis of the returned device revealed that the breast implant had a crease/fold on the anterior view.Leak testing was performed, according to mentor procedure, and no areas of gel exposure were found.The evaluation determined that the crease/fold is consistent with normal wear, that it is more likely to occur the longer the implant is implanted.Breast implants may also wear over time.As part of mentor's quality process, all devices are manufactured, inspected, and released according to approved specifications.Based on the results of this investigation, it was determined that the product met the manufacturing release criteria, and that normal wear may have caused the observed defect.No corrective and preventive action (capa) is required now.Manufacturer¿s reference number: (b)(4).